# SDR AALA981682

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT AFT DOOR MARKER INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
